MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A34-34/C100-O20 V
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm on (b)(6) 2021 with the implant of an afx2 bifurcated stent graft (bsg) via right access, an afx vela suprarenal just below the renal arteries, and a gore (non-endologix) excluder cuff in the right common iliac artery aligned with the common iliac artery bifurcation to preserve the internal iliac artery.On 27 january 2026 a contrast-enhanced computed tomography confirmed an endoleak, although there was no aneurysm sac enlargement observed.The origin of the endoleak could not be identified and was suspected to be either a type ia or type iii endoleak.Reintervention was completed on (b)(6) 2026.First an angiography was performed from the proximal end of the afx vela suprarenal that confirmed it was a type ia endoleak; however, the angiography from within the afx2 bsg did not show any type iii endoleak.Therefore, the condition was diagnosed as a type ia endoleak.The physician elected to implant a gore (non-endologix) excluder cuff aligned with the proximal end of the afx vela suprarenal.After balloon touch-up, the type ia endoleak was confirmed to have resolved, and the procedure was completed.The final patient status was not provided.The afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of pre-planning medical imaging received by endologix found the type ia endoleak is confirmed.The additional endovascular procedure is unconfirmed.This is moderately consistent with the reported incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be determined.During the investigation, endologix found reasonable evidence to suggest the device was used off-label.The procedure is outside the indications of use (off-label) due to the use of adjunctive devices (gore (non-endologix) excluder cuff) not compatible with afx system per the ifu; however, it is not likely that the concomitant use contributed to the reported event.The final patient status remains unknown as it was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24503253
Report Number3011063223-2026-00021
Device Sequence Number13251862
Product Code MIH
UDI-Device Identifier00818009013651
UDI-Public(01)00818009013651(17)240601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberA34-34/C100-O20 V
Device Lot Number2471522004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT (LOT# 2474113003); GORE (NON-ENDOLOGIX) EXCLUDER CUFF (LOT# UNK)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale